See Alike in...

Alike App

Browser

LowkeyLoki23

795d

Hey... I'm really nervous about getting *the rash* that everyone keeps talking about. I've been on Lamictal for about 2 weeks now, do I still need to watch out for the reaction or am I in the clear? Is there an "in the clear"? How do you guys deal with the thought that this medication could kill you?

Top reply
    • Begonia_Marie

      792d

      I’ve been on Lamictal for over a decade. If you’re following your Dr’s schedule and increasing slowly, you should be ok. By two weeks, you’re getting out of the danger zone for sure.

    • Begonia_Marie

      792d

      I’ve been on Lamictal for over a decade. If you’re following your Dr’s schedule and increasing slowly, you should be ok. By two weeks, you’re getting out of the danger zone for sure.

    • Wishes

      793d

      I’ve been on it for 10 years and I’m fine. My doctor told me in the beginning if I got the rash to go to the ER. And stop taking it. Luckily I didn’t get any

    • fartboy

      794d

      ive been on lamical for abt 4 years now and i havent had the rash. my dosage is 250mg and ive been completely fine!

    • LowkeyLoki23

      794d

      Thank you guys for your words! I appreciate it!

    • Annie24

      794d

      I’m on it and have been on it for almost a month. That’s why you start low and go slow. Your doctor will slowly bump you up to higher levels, but SLOWLY so hopefully you don’t get a reaction. The rash is supposed to be relatively rare

    • Chesbro99

      795d

      I've never had it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion